FIXED POINT THEOREMS FOR KANNAN TYPE CYCLIC WEAKLY CONTRACTIONS

Authors

  • E. Karapinar Department of Mathematics, Atilim University, 06836, Incek, Ankara, Turkey
  • H. Nashine Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur-492101(Chhattisgarh), India

Abstract

In this article, we introduce the notion of Kannan Type cyclic weakly contraction and derive the existence of fixed point theorems in the setup of complete metric spaces. Our main theorems extend and improve some fixed point theorems in the literature. Examples are given to support the usability of the results.

Downloads

Published

2013-05-22

How to Cite

Karapinar, E., & Nashine, H. (2013). FIXED POINT THEOREMS FOR KANNAN TYPE CYCLIC WEAKLY CONTRACTIONS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 29-35. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/177

Issue

Section

Research Article